# SDR AALA202111191415

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,524 hours, 33,849 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 51,787 hours, 28,811 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Attach Fitting
- Condition: Chafed
- Location: Zone 400 - Nac/P
- Component: Engine, Cfmint, CFM565B6P
- Component part number: 1887M10G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT ENGINE - AFT ENGINE MOUNT LINK ATTACH FITTING ON TURBINE CASE HAS CHAFFING ON FORWARD AND AFT "EARS" INBOARD EAR. **SUPPLEMENTAL REPORT FOR AALA202111181415: REPAIRED  AFT ENGINE MOUNT LINK ATTACH FITTING ON TURBINE CASE  PER EA 332113** (CLOSED)
